# SDR AWXA200600375

- Difficulty date: January 29, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK IT WAS DISCOVERED THAT THE RIGHT INBOARD SEAT TRACK AT FS 20-24 HAD LEVEL 2 EXFOLIATION CORROSION 19" IN LENGTH, 3" WIDE AND 0.015" DEEP.  ORIGINAL DAMAGE WAS OUT OF LIMITS PER A320 SRM 53-00-15 FIG 10.  MAINTENANCE FABBED 4 NEW REPAIR ANGLES.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SEAT TRACK EXTRUSION AND 4 REPAIR ANGLES TO RIGHT SEAT TRACK AT FS 20-24 IAW AIRBUS A320 SRM 53-11-15 FIG 203.
